# SDR CALA9700031

- Difficulty date: December 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17025
- Make and model: Boeing 747238B
- Aircraft serial: 20535
- System (JASC): 5711 · Wing Spar
- Part: Web
- Condition: Cracked
- Location: Ws 780
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 2 INCH CRACK IN FORWARD SPAR WEB OF LT WING AT WS 780.  THE WEB WAS REPAIRED IAW SRM 51-40-02, FIGURE 1.
